American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] J. Morais and I. Cação. Quaternion Zernike spherical polynomials. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Kenier Castillo and Francisco Marcellán. Generators of rational spectral transformations for nontrivial $\mathcal{C}$-functions. Math. Comp. 82 (2013) 1057-1068.
Abstract, references, and article information   
View Article: PDF

[3] Kenier Castillo, Regina Litz Lamblém, Fernando Rodrigo Rafaeli and Alagacone Sri Ranga. Szeg\H{o} and para-orthogonal polynomials on the real line: Zeros and canonical spectral transformations. Math. Comp. 81 (2012) 2229-2249.
Abstract, references, and article information   
View Article: PDF

[4] Dirk Laurie and Johan de Villiers. Orthogonal polynomials for refinable linear functionals. Math. Comp. 75 (2006) 1891-1903. MR 2240640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joris Van Deun, Adhemar Bultheel and Pablo González Vera. On computing rational Gauss-Chebyshev quadrature formulas. Math. Comp. 75 (2006) 307-326. MR 2176401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. Díaz-Mendoza, P. González-Vera and M. Jiménez-Paiz. Strong Stieltjes distributions and orthogonal Laurent polynomials with applications to quadratures and Padé approximation. Math. Comp. 74 (2005) 1843-1870. MR 2164100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christophe Doche. Even moments of generalized Rudin--Shapiro polynomials. Math. Comp. 74 (2005) 1923-1935. MR 2164103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. F. Bracciali, Xin Li and A. Sri Ranga. Real orthogonal polynomials in frequency analysis. Math. Comp. 74 (2005) 341-362. MR 2085896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marko Huhtanen. Orthogonal polyanalytic polynomials and normal matrices. Math. Comp. 72 (2003) 355-373. MR 1933825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bernd Fischer and Jürgen Prestin. Wavelets based on orthogonal polynomials. Math. Comp. 66 (1997) 1593-1618. MR 1423073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yuan Xu. Recurrence formulas for multivariate orthogonal polynomials . Math. Comp. 62 (1994) 687-702. MR 1212269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Walter Van Assche and Ingrid Vanherwegen. Quadrature formulas based on rational interpolation . Math. Comp. 61 (1993) 765-783. MR 1195424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Galant. Algebraic methods for modified orthogonal polynomials . Math. Comp. 59 (1992) 541-546. MR 1140648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Franz Peherstorfer. Linear combinations of orthogonal polynomials generating positive quadrature formulas . Math. Comp. 55 (1990) 231-241. MR 1023052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. S. Lubinsky and A. Sharif. On the largest zeroes of orthogonal polynomials for certain weights . Math. Comp. 41 (1983) 199-202. MR 701634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1